# SDR SWAA2022021663004

- Difficulty date: January 21, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 51,354 hours, 27,779 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Warped
- Location: Cickpit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL 211AF IS WARPED AND WORN. / [01] NO ALLOWABLE LIMITS FOR PANEL 211AF FOUND FOR WARPED AND WORN DAMAGE ON SRM PART TO BE REPLACED I.A.W SRM 51-10-02-0G-0 PAR 9.C;[02] FABRICATED; APPLIED CHEMICAL CONVERSION COAT AND PRIMED NEW FLIGHT DECK FLOOR PANEL 211AF I.A.W 141A5133;SRM 51-40-05-0G-0 ANEL TO BE INSTALLED ON TTG8Q009VBMK;[03] PANEL TO BE INSTALLED ON TTG8Q009VBMK;[04] CORRECTED *PANEL*;[05] PANEL FABRICATED USING 2024-T3 0.040' C LOT # 1478280-1;[06] ADDED MATERIAL USED;[07] VERIFIED CORRECTIVE ACTION STATEMENTS 1-6. PANEL WILL BE INSTALLED ON TTG8Q009VBMK
